Alert archive / Wyoming / Flash Flood Warnings in 2015

Flash Flood Warning 22, NWS Riverton, WY

July 7, 2015Sweetwater County, Wyoming

NWS Riverton, WY issued this flash flood warning at Jul 7, 2015, 3:40 PM MDT for Sweetwater County, Wyoming. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2015, 3:40 PM MDT (21:40 UTC)
Expired
Jul 7, 2015, 6:45 PM MDT
In force
3 hr
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Flood severity
None

County Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 147 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WGUS55 KRIW 072140
FFWRIW
WYC037-080045-
/O.NEW.KRIW.FF.W.0022.150707T2140Z-150708T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
340 PM MDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL SWEETWATER COUNTY IN SOUTH CENTRAL WYOMING...

* UNTIL 645 PM MDT
    
* AT 339 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN NEAR RED DESERT ALONG INTERSTATE 80. FLASH FLOODING 
  IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WAMSUTTER...TABLE ROCK...BITTER CREEK REST AREA...PATRICK DRAW
  NATURAL GAS PROCESSING PLANT...RED DESERT AND TIPTON.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

# 

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 140 AND 176.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4189 10793 4151 10793 4159 10862 4190 10863

$$

13
1 follow-up statement
429 
WGUS75 KRIW 072349
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
549 PM MDT TUE JUL 7 2015

WYC037-072356-
/O.CAN.KRIW.FF.W.0022.000000T0000Z-150708T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SWEETWATER-
549 PM MDT TUE JUL 7 2015

...THE FLASH FLOOD WARNING FOR EAST CENTRAL SWEETWATER COUNTY IS
CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE FLASH 
FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL SWEETWATER 
COUNTY...INCLUDING THE RED DESERT AND WAMSUTTER AREAS. THE HEAVY 
RAIN HAS ENDED IN THOSE AREAS...AND FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. HOWEVER...THE FLASH FLOOD WARNINGS REMAIN IN 
EFFECT FARTHER WEST...INCLUDING THE ROCK SPRINGS AREA.

LAT...LON 4189 10793 4151 10793 4159 10862 4190 10863

$$

21

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 2:15 PM MDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 7, 2:15 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
215 PM MDT TUE JUL 7 2015

.SHORT TERM...TONIGHT THROUGH WEDNESDAY

MOIST AIRMASS REMAINS ACROSS THE AREA ALONG WITH WEAK BUT MOIST ELY
FLOW PRODUCING 50+ DEW POINTS ACROSS THE LOWER ELEVATIONS AND EVEN
UP NEAR OR ABOVE 50 IN THE FOOTHILLS. WEAK UPPER CIRCULATION OVER
CENTRAL FREMONT COUNTY LATE THIS MORNING HELPED TO GET THE
CONVECTION FIRING THERE WITH OTHER STORMS ALREADY FORMING IN AND
JUST DOWNWIND OF SOME OF THE MOUNTAIN RANGES. HAVE EXPANDED THE
FLASH FLOOD WATCH NWD TO INCLUDE MOST OF FREMONT AND NATRONA
COUNTIES DUE TO HIGH PW'S...SLOW MOVEMENT AND/OR TRAINING OF CELLS
AND THE ABOVE MENTIONED CIRCULATION. CAPE IS BUILDING IN ALL
AREAS...ESPECIALLY CENTRAL AND SW. TIME TO GET ON THE RADAR SO WILL
KEEP THIS SHORT. WITH PW'S REMAINING AS HIGH AS AN INCH INTO
WED...THE FLASH FLOODING THREAT WILL REMAIN AT LEAST THROUGH
WEDNESDAY SO IDEA OF HEAVY RAIN WORDING LOOKS GOOD. NEXT DISTURBANCE
MOVES DOWN FROM THE NORTH TONIGHT WITH A REINFORCING SHOT OF N-NE
SURFACE WINDS WITH ANOTHER COOL FRONT. MORE MOIST...E-NE UPSLOPE
FLOW WED ALONG AND EAST OF THE DIVIDE AND CONTINUED MOIST AIRMASS
WEST. BOTTOM LINE...A GOOD CHANCE OF MODERATE TO SIGNIFICANT RAIN IN
THE CENTRAL AND WRN MOUNTAINS THROUGH WEDNESDAY WITH POTENTIAL FOR
SOME HEAVY TSTMS CAUSING CONCERN JUST ABOUT ANYWHERE BUT ESPECIALLY
CENTRAL AND WEST.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY

CONSISTENT MOISTURE CONTINUES TO STREAM INTO WESTERN AND CENTRAL
WYOMING WEDNESDAY EVENING...HELPING TO KEEP SHOWERS AND
THUNDERSTORMS ACROSS THE AREA. PWATS ACROSS THE AREA REMAIN
ELEVATED...WITH THE POTENTIAL FOR HEAVY RAIN WITH MOST SHOWER AND
THUNDERSTORM ACTIVITY.

THE AREA OF LOW PRESSURE OFF THE PACIFIC COAST HELPING TO BRING
MOISTURE ACROSS THE AREA WILL MOVE INLAND OVER NORTHERN CALIFORNIA
THURSDAY MORNING AND AFTERNOON. AS IT CONTINUES TO MOVE EASTWARD
IT IS ANTICIPATED TO TRANSFORM INTO AN OPEN WAVE...THOUGH WILL
STILL CONTINUE TO SEND AREAS OF MOISTURE ACROSS THE FORECAST AREA
THROUGH FRIDAY. THE WAVE WILL THEN IMPACT THE AREA
SATURDAY...WITH SOMEWHAT LIMITED SHOWER ACTIVITY MAINLY CONFINED
TO THE NORTHERN THIRD OF THE STATE.

BUILDING HIGH PRESSURE WILL BE FOUND SUNDAY...WITH A FEW SHOWERS
AND THUNDERSTORMS STILL POSSIBLE WITH VERY LIMITED COVERAGE. THIS
PERIOD OF MOSTLY DRY CONDITIONS WILL PERSIST INTO EARLY NEXT
WEEK DEPENDING ON WHICH MODEL SOLUTION IS MOST ACCURATE. THE GFS
DEMONSTRATES THE INITIATION OF SHOWER ACTIVITY AS EARLY AS MONDAY
AFTERNOON...WITH THE ECMWF MAINTAINING ITS BASICALLY DRY SOLUTION
THROUGH TUESDAY. FORECAST LEAVES THE POTENTIAL FOR SOME LIMITED
SHOWER AND THUNDERSTORM COVERAGE...WITH A FAVORING TOWARD THE
DRIER SOLUTION.

&&

.AVIATION.../00Z ISSUANCE/

ACTIVE SHOWER AND THUNDERSTORM PERIOD THROUGH WEDNESDAY. MOST TAF
SITES FROM KJAC TO KCPR WILL BE AT RISK OF THUNDERSTORMS IN THE
VICINITY DURING THE AFTERNOON AND EVENING HOURS ALONG WITH
MOUNTAIN OBSCURATION AT TIMES. MORE ISOLATED COVERAGE ACROSS THE
FAR NORTH TODAY BUT STILL A FEW AROUND...ESPECIALLY IN AND NEAR
THE MOUNTAINS.

&&

.FIRE WEATHER...

MOIST AIRMASS WITH WIDELY SCATTERED TO SCATTERED THUNDERSTORMS AND
SCATTERED TO NUMEROUS SHOWERS WILL CONTINUE THROUGH WEDNESDAY. SOME
STORMS WILL BE QUITE STRONG AND PRODUCE HEAVY RAIN...FREQUENT
LIGHTNING...SMALL HAIL AND GUSTY WIND. NO SIGNIFICANT WINDS OUTSIDE
OF THUNDERSTORMS ARE EXPECTED.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR WYZ014-015-
017>020-022>024-026>030.

&&

SHORT TERM...PS
LONG TERM...BRANHAM
AVIATION...PS
FIRE WEATHER...PS
Hazardous weather outlook, Jul 7, 5:56 AM MDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
556 AM MDT TUE JUL 7 2015

WYZ001>020-022>030-081200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
556 AM MDT TUE JUL 7 2015

...FLASH FLOOD WATCH FOR SOUTHWESTERN AND SOUTHERN WYOMING FROM
NOON THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND EMBEDDED THUNDERSTORMS ACROSS SOUTHWEST AND
SOUTHERN WYOMING WITH VERY HEAVY RAINFALL AND FLASH FLOODING
POSSIBLE. ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS CENTRAL AND NORTHERN WYOMING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY...SCATTERED SHOWERS AND EMBEDDED THUNDERSTORMS WITH
HEAVY RAIN POTENTIAL ONCE AGAIN.

THURSDAY...SCATTERED THUNDERSTORMS.

FRIDAY...SCATTERED THUNDERSTORMS IN THE WEST...ISOLATED THUNDERSTORMS
EAST OF THE DIVIDE.

SATURDAY...ISOLATED THUNDERSTORMS OVER THE WEST AND FAR NORTH.

SUNDAY...ISOLATED THUNDERSTORMS WESTERN MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT HAIL...STRONG WINDS GUSTS AND ANY
FLOODING. THANK YOU.

In the hours before

Special weather statement, Jul 7, 12:15 PM MDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1215 PM MDT TUE JUL 7 2015

WYZ011-071900-
SOUTHEAST JOHNSON COUNTY-
1215 PM MDT TUE JUL 7 2015

...SPECIAL WEATHER STATEMENT...

AT 1213 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR KAYCEE...MOVING SOUTH AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  KAYCEE AROUND 1230 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KAYCEE BRANCH
LIBRARY...KAYCEE ELEMENTARY SCHOOL...POWDER RIVER CABINS AND KAYCEE
HIGH SCHOOL.

#

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 242 AND 261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DOPPLER RADAR INDICATES THAT UP TO AN INCH OF
RAIN HAS FALLEN ALONG THE NORTH FORK OF THE POWDER RIVER FROM THIS
STORM SINCE 1120 THIS MORNING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4350 10681 4372 10684 4371 10683 4375 10683
      4376 10684 4376 10682 4378 10682 4382 10656
      4360 10639
TIME...MOT...LOC 1813Z 343DEG 8KT 4373 10671

13
Special weather statement, Jul 7, 1:02 PM MDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
102 PM MDT TUE JUL 7 2015

WYZ030-071945-
EAST SWEETWATER COUNTY-
102 PM MDT TUE JUL 7 2015

...SPECIAL WEATHER STATEMENT...

AT 102 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ADOBE TOWN RIM...WHICH IS 35 MILES SOUTHWEST OF WAMSUTTER...MOVING
EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM ALONG WITH VERY HEAVY RAIN.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
SWEETWATER COUNTY.

#

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4104 10838 4136 10840 4139 10795 4108 10792
      4102 10792
TIME...MOT...LOC 1902Z 267DEG 13KT 4121 10829

13
Special weather statement, Jul 7, 2:22 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
222 PM MDT TUE JUL 7 2015

WYZ019-030-072100-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-EAST SWEETWATER COUNTY-
222 PM MDT TUE JUL 7 2015

...SPECIAL WEATHER STATEMENT...

AT 221 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18
MILES SOUTHWEST OF CROOKS GAP...WHICH IS 24 MILES SOUTHWEST OF
JEFFREY CITY. THIS STORM WAS NEARLY STATIONARY.

SMALL HAIL WILL BE POSSIBLE WITH THIS STORM ALONG WITH VERY INTENSE
RAINFALL. DOPPLER RADAR HAS INDICATED THAT AS MUCH AS ONE TO ONE AND
A HALF INCHES OF RAIN HAS FALLEN NEAR LOST CREEK SINCE 120 PM. IF
HEADING TO THIS REMOTE AREA OF FAR NORTHERN SWEETWATER COUNTY BE
ALERT FOR POSSIBLE FLASH FLOODING OF AREA WASHES AND DRAWS.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SWEETWATER COUNTY.

#

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4229 10832 4230 10797 4209 10798 4210 10835
TIME...MOT...LOC 2021Z 004DEG 1KT 4222 10815

13
Special weather statement, Jul 7, 2:43 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
243 PM MDT TUE JUL 7 2015

WYZ030-072130-
EAST SWEETWATER COUNTY-
243 PM MDT TUE JUL 7 2015

...SPECIAL WEATHER STATEMENT...

AT 242 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF BITTER CREEK REST AREA...WHICH IS 27 MILES EAST OF
ROCK SPRINGS. THIS STORM WAS NEARLY STATIONARY.

VERY HEAVY RAIN AND LIGHTNING IS EXPECTED WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL SWEETWATER
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...POINT OF ROCKS.

#

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 126 AND 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4166 10890 4185 10879 4181 10849 4155 10862
TIME...MOT...LOC 2042Z 290DEG 3KT 4173 10873

13

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 6:34 PM MDTSpecial Weather StatementRIWSweetwater41 min
Jul 6, 6:41 PM MDTAreal Flood AdvisoryRIWSweetwater2 hr
Jul 6, 7:11 PM MDTSpecial Weather StatementRIWSweetwater49 min
Jul 6, 7:42 PM MDTSpecial Weather StatementRIWTeton48 min
Jul 6, 8:01 PM MDTSpecial Weather StatementRIW59 min
Jul 6, 8:44 PM MDTFlash Flood WarningRIWSweetwater3 hr
Jul 6, 9:23 PM MDTSpecial Weather StatementRIW52 min
Jul 7, 1:49 AM MDTFlash Flood WatchRIWFremont, Lincoln, Natrona, Sublette, Sweetwater20 hr
Jul 7, 12:15 PM MDTSpecial Weather StatementRIWJohnson45 min
Jul 7, 1:02 PM MDTSpecial Weather StatementRIW43 min
Jul 7, 2:22 PM MDTSpecial Weather StatementRIW38 min
Jul 7, 2:43 PM MDTSpecial Weather StatementRIWSweetwater47 min
Jul 7, 3:00 PM MDTFlash Flood WarningRIWSweetwater3 hr
Jul 7, 3:31 PM MDTFlash Flood WarningRIWSweetwater3 hr
Jul 7, 3:48 PM MDTSpecial Weather StatementRIW42 min
Jul 7, 4:06 PM MDTSpecial Weather StatementRIW39 min
Jul 7, 4:28 PM MDTSpecial Weather StatementRIWNatrona62 min
Jul 7, 4:32 PM MDTSpecial Weather StatementRIW43 min
Jul 7, 4:44 PM MDTFlash Flood WarningRIWSweetwater3 hr
Jul 7, 4:48 PM MDTSpecial Weather StatementRIWSweetwater42 min
Jul 7, 5:01 PM MDTSpecial Weather StatementRIWSublette44 min
Jul 7, 5:10 PM MDTSpecial Weather StatementRIWWashakie50 min
Jul 7, 5:24 PM MDTSpecial Weather StatementRIWSublette51 min
Jul 7, 5:32 PM MDTAreal Flood AdvisoryRIWSublette3 hr
Jul 7, 5:45 PM MDTSpecial Weather StatementRIWFremont45 min
Jul 7, 5:47 PM MDTSpecial Weather StatementRIWFremont43 min
Jul 7, 5:56 PM MDTFlash Flood WarningRIWSweetwater3 hr

Nearby

Flash Flood Warnings in Wyoming, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.